# SDR CA100920001

- Difficulty date: September 19, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna T206H
- Aircraft time: 180 hours
- Engine: Lyc TIO540AJ1A
- Propeller: Mcauly B3D36C432
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Shroud
- Part number: 12550841
- Condition: Chafed
- Location: Cylinder
- Part time: 551 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING A PHASE 2 INSP, EXCESSIVE EXHAUST DUCT WAS NOTED AROUND THE NR 2 CYLINDER EXHAUST ATTACH STUDS.  2 STUDS WERE PULLED LOOSE FROM THE CYLINDER.  EXHAUST GASES WERE LEAKING INTO THE UNDER COWL AREA WITH BURN MARKS ON THE CYL COOLING FINS. THE CYLINDER WAS REMOVED AND 2 NEW STUDS WERE INSTALLED.  SB 10-21-01 ADDRESSES THIS ISSUE WITH A NEW STYLE OF FRESH AIR INLET INTO THE EXHAUST HEATER.  THE CYL NR 2 WAS REINSTALLED AND THE KIT REFERRED TO IN THE SB HAS BEEN ORDERED.
